RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Structures Comput. Sci., 2019, Volume 29, Issue 8, Pages 1217–1249 (Mi mscs2)  

Subexponentials in non-commutative linear logic

Max Kanovicha, Stepan Kuznetsovb, Vivek Nigamcd, Andre Scedrove

a National Research University Higher School of Economics, Moscow, Russia
b Steklov Mathematical Institute of RAS, Moscow, Russia
c Federal University of Paraíba, João Pessoa, Brazil
d Fortiss GmbH, Munich, Germany
e University of Pennsylvania, Philadelphia, U.S.A.

Funding Agency Grant Number
Russian Science Foundation 16-11-10252


DOI: https://doi.org/10.1017/S0960129518000117


Bibliographic databases:

ArXiv: 1709.03607

Accepted:02.05.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/mscs2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019